Home » Frequently asked Questions on Health » Why has my WBC count fallen after taking Nimulid?

Why has my WBC count fallen after taking Nimulid?

Q: I have been using Nimulid for five years, at the same time the number of my white blood cells has slightly fallen below the normal value. I have doubts whether it was due to Nimulid. Last month, I started taking Brufen and put on weight. I'll stop taking Brufen and go back to Nimulid. I felt good while taking Nimulid. I suffer from rheumatism and the first signs of arthritis have recently appeared.

A:Nimulid is the brand name. The name of the medicine is nimesulide. Its major side effects include: Dizziness, peptic ulcers, perforation or gastro-intestinal bleeding, urticaria, pruritus, erythema, angioedema (accumulation of fluid in the body), liver injury that may lead to fatal outcome, acute hepatitis, fulminant liver failure, oliguria (reduced production of urine), haematuria (blood in urine), etc. Even though the drug was discovered in US, its use is not permitted in America and most other advanced countries like Britain, Japan, Canada, Australia etc. It is dangerous to use the drug since some patients in Finland have died due to liver failure induced by nimesulide. Brufen (ibuprofen) is far more safe.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------